{
  "source_id": "10.15388/lmj.1967.19993",
  "archive": "Vilnius University Press journals (journals.vu.lt)",
  "publisher": "Vilnius University Press",
  "journal": "Lithuanian Mathematical Journal",
  "journal_original": "Lietuvos matematikos rinkinys / Литовский математический сборник",
  "year": 1967,
  "volume": "7",
  "issue": "3",
  "pages": "505–508",
  "first_page": 505,
  "last_page": 508,
  "title": "Теорема об аргументе почти-периодической функции многих переменных",
  "title_en": "Theorem on the argument of the almost periodic function of many variables",
  "authors": [
    "A. Perov",
    "A. Kibenko"
  ],
  "language": "Russian",
  "language_evidence": "zbMATH Open language=Russian (Zbl 0162.38902); Russian original title in Crossref abstract; deposited English/German/French title is the summary title",
  "doi": "10.15388/lmj.1967.19993",
  "landing_page": "https://www.journals.vu.lt/LMJ/article/view/19993",
  "pdf_url": "https://www.journals.vu.lt/LMJ/article/download/19993/19123",
  "license": "CC BY 4.0",
  "license_url": "https://creativecommons.org/licenses/by/4.0/",
  "license_evidence": "Crossref license field (http://creativecommons.org/licenses/by/4.0)",
  "license_notice": "Translated from Russian. Original: A. Perov, A. Kibenko, “Теорема об аргументе почти-периодической функции многих переменных”, Lithuanian Mathematical Journal, 1967, vol. 7 no. 3, pp. 505–508, https://doi.org/10.15388/lmj.1967.19993. Published by Vilnius University Press; license CC BY 4.0 (https://creativecommons.org/licenses/by/4.0/) as deposited with Crossref by the publisher. Changes: translated into English.",
  "scan_pages": 4,
  "scan_bytes": 113418,
  "scan_sha256": "5fdbdb111bd153c4d9dadb3b27b4214e45a267c5559b57d420f4f08c0343b105",
  "english_translation": null,
  "record_url": "https://api.crossref.org/works/10.15388/lmj.1967.19993",
  "record_source": "harvested 2026-10-14 from the publisher's API"
}
